MathSciNet Relay Station
MathSciNet bibliographic data
MR1241280 62G05 (60F15)
Stute, W.; Wang, J.-L. The strong law under random censorship. Ann. Statist. 21 (1993), no. 3, 1591–1607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement